Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suggest treatment for constant leg pain that effect sleep

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 5165 Questions
Question
My legs ache constantly. They twitch and jump of their own accord. I cannot sleep. I walk the floor for hours. I am exhausted. I had an ankle fusion and it's been worse than ever. It is all day now. I have a drop foot from my surgery. I have taken meds for RLS for years. They don't help at all. My doctor saidI have too much Vitamin D. Is this what is causing this? I took .25 clonazapam two nights ago and slept all nov. I took it last night again and slept for the first time in months. Is this the med for me?
Posted Thu, 7 Aug 2014 in Brain and Spine
 
 
Answered by Dr. Vaibhav Gandhi 3 hours later
Brief Answer:
no you can't take clonazapam regular ly

Detailed Answer:
Hello
I have studied your case.
excess vitamin D will lead to nausea and vomiting. so it is less likely in your case.
There is possibility of muscle cramp
leading to such symptoms.
Another possibility of lumbar canal stenosis
Can be there.
I will advise to further investigate like MRI spine.
Due to multiple surgery there can be weakness in lower limb muscle.
clonazapam can be taken occasionally only consulting your doctor.
I hope I have answered your questions. If you have further questions please feel free to ask. I will be happy to answer your question. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor